# SDR SWAA2015030236988

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 27,902 hours, 16,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERWING EMER EXIT LIGHT HOUSING BROKEN.  R & R LIGHT IAW AMM.
